# SDR QXEA2024040200090

- Difficulty date: April 1, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N642QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000762
- Aircraft time: 13,825 hours, 9,183 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 17033500809
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER TAKING RUNWAY , ADVANCING THROTTLE, RECEIVED EICAS MSG FUEL FEED 2 FAULT. ABOURTED TAKEOFF AT LESS THAN 10 KNOTS. REMOVED FROM SERVICE. INFO ONLY- RESET #2 AC PUMP IAW AOM 1 3.8.25 AS DIRECTED BY M/C. GPM GPM 8.2.2.4 CAUTION CLEAR. RETURNED TO SERVICE.
